# SDR USAABB01142

- Difficulty date: December 10, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND L3 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
